# SDR DALA1027963241

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 54,340 hours, 22,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FOUND CORROSION ON FLOORBOARD STRAP AT BETWEEN Y254 & Y254 FR 20.  REPAIRED PER SRM 51-42-11, SRM 53-11-27 FIGURE 16, SRM 51-21-10 & SRM 51-75-12.
